# SDR CALA9700868

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD ANGLE CORRODED AT BS 380, RBL 12.  THE CORRODED AREA WAS REMOVED, A SUPPORT CHANNEL STRAP AND UPPER CHORD WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
